# SDR F3LA2018083000417

- Difficulty date: August 19, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N939FR
- Make and model: Airbus A319-112
- Aircraft serial: 2448
- Aircraft time: 46,666 hours, 23,236 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: D3247001902200
- Condition: Ruptured
- Location: Lt Mlg Ww
- Part time: 46,666 hours, 23,236 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC LINE AT THE LT AFT UPPER MLG WW WAS RUPTURED.   REMOVED RUPTURED ALTERNATE BRAKING HYDRAULIC LINE & REPLACED WITH NEW IAW AMM 20-23-11-911-001-A.  PERFORMED BLEEDING OF ALTERNATE BRAKING SYSTEM IAW AMM 32-43-00-870-002-A,  SUCCESSFUL OPS CHECK OF THE ALTERNATE BRAKING SYSTEM IAW AMM 32-43-00-710-001.
